... treatments. I wasn't told to start off slow. I took them for a week and then stopped because I was scared after listening to people. Is this OK?
Dear KMA268, Sorry to hear you are scared. I have taken the same thing, gabapentin, off and on for years. It did help my nerve pain. It made me sleepy at first, but as I got used to it, I didn't notice any side effects at all. Don't know what you heard, but do your research and try to take it if it helps. Yes. it is okay to stop suddenly in my opinion, as I said earlier, I do it all the time. If you are still worried, call your Pharmacist and speak with him. Lots of Luck.
Hi KMA268. I took Lyrica for 7-8 years and I finally finished tapering off in June last year (2017). Taking this medication was the worst mistake of my entire life! I had almost all the side effects listed and some that are not even listed. I thought it was my illnesses getting worse and didn’t connect it to taking the Lyrica. I’m not saying that everyone has this much trouble with it; but I just want you to know what it did to me. It took many years away from me and my time with my family and friends. The withdrawals are horrible and I’m relieved to hear that one more person has stopped taking it. You should be ok stopping it after a week. Most people have said that it takes approximately 12-14 days before it affects the brain. I wish you the best and please take care
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2014 • 1 answer
Posted 22 May 2016 • 1 answer
Posted 5 Jul 2016 • 1 answer
I was prescribed gabapentin 3 months ago for fibromyalgia. I take 300mg 3 times a day. The first two
Posted 28 Nov 2016 • 2 answers
Posted 28 Jul 2017 • 1 answer